# SDR SWIA201231055

- Difficulty date: June 18, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 34,673 hours, 28,474 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING EDGE OF LEFT WING ALONG RIVETS.  (FLT 4605)  REPLACED CRACKED SKIN ON LEFT WING MIDDLE LEADING EDGE.
